# SDR HNAA2012061100820

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 66,342 hours, 74,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION AT BS X488 AND STR 31S.  REMOVED 2 RIVETS, CLEANED AREA AND REPAIRED IAW SRM 51-20-11 AND 51-20-36. INSTALLED NEW RIVETS.
